# SDR SWAA2024011625823

- Difficulty date: November 29, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-751320<[01] TOOL USED: RADIOMETER PHOTOMETER HIGH TECH SUPPLIES; P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 12-APR-24;[02] REPAIRED CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPAIRED CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
